# SDR FDEA202209272456

- Difficulty date: September 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: APB72781
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FUEL TANK - STA. 1372 STA X=LBL 81, VERTICAL STIFFENER P/N APB7278-1 FOUND   DAMAGED FASTENER HOLE (STIFFENER WAS REMOVED ON N976 JPF #26).  FABRICATED NEW STIFFENER PER DWG APB7278. NEW STIFFENER PN FXAPB7278-1.  TO BE INSTALLED ON NON-ROUTINE N0976 JPF ITEM #26. "MAJOR REPAIR"
